# SDR AALA20050301

- Difficulty date: May 4, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737823
- Aircraft serial: 29543
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FORWARD SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHT ASSEMBLIES AT 7D AND 27D IS BROKEN.  REPLACED SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHT ASSEMBLIES AT 7D AND 27D.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
